# SDR CALA2015012793033

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 69,111 hours, 26,032 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL BEAM HAS CORROSION ON PREVIOUS REPAIR & FRAME 68, JUST FWD OF THE AFT GIRT BAR FITTING PLATE.  R & R DOOR SILL IAW SRM 51-42-11.
